IJPAM: Volume 30, No. 1 (2006)

FUNCTIONALS ON NORMED SEQUENCE SPACES AND
EXPONENTIAL INSTABILITY OF LINEAR
SKEW-PRODUCT SEMIFLOWS

Larisa Buliga$^1$, Mihail Megan$^2$
$^{1,2}$Department of Mathematics
Faculty of Mathematics and Computer Science
West University of Timisoara
4, V. Pârvan, Blvd., Timisoara, 300223, ROMANIA
$^1$e-mail: buliga@math.uvt.ro
$^2$e-mail: mmegan@rectorat.uvt.ro


Abstract.The aim of this paper is to give necessary and sufficient conditions for uniform exponential instability of linear skew-product semiflows in terms of functionals on normed sequence spaces. We obtain the versions of some results due to Datko, Pazy, Neerven and Zabczyk for the case of instability of linear skew-product semiflows.

Received: June 11, 2006

AMS Subject Classification: 34D05, 34D20

Key Words and Phrases: uniform exponential instability, linear-skew product semiflows

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 30
Issue: 1